MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10.0MM/3.8MM DRILL SLEEVE FOR 03.019.013; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10.0MM/3.8MM DRILL SLEEVE FOR 03.019.013; GUIDE
Model Number 03.019.013
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/ investigation.Reporter is a j&j representative.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the utter trocar for multiloc screws will no longer hold middle sleeve.It was discovered in sterile processing department.There was no patient involvement.This complaint involves (1) device.This report is for (1) 13/10 protc slv 4.5 ti multiloc scr/150.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d7 h3, h6: part: 03.019.013-us.Lot: l699698.Manufacturing site: werk hagendorf.Release to warehouse date: february 06, 2018.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Visual inspection: the complaint device protection sleeve was returned to customer quality (cq) west chester for investigation.During visual inspection, the sleeve was found to be scratched and nicked.Functional test: a functional test could not be performed as the sleeve was not returned with a mating device to evaluate the complaint condition.Dimensional inspection: according to drawing: inner diameter of the proximal end: conforming.Inner diameter of the distal end: conforming.Document/specification review: based on the date of manufacture, the current and manufactured version of drawing were reviewed.Conclusion: the sleeve was returned without the guide sleeve for evaluation but the sleeve had scratch marks on it¿s ends.Hence, the overall complaint was confirmed.A definitive assignable root cause could not be determined from the available information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D1, d9.

Brand Name
10.0MM/3.8MM DRILL SLEEVE FOR 03.019.013
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12752724
Report Number2939274-2021-06503
Device Sequence Number4920617
Product Code FZX
UDI-Device Identifier10886982069504
UDI-Public(01)10886982069504
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.019.013
Device Catalogue Number03.019.013
Device Lot NumberL699698
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/11/2021
Supplement Date Received by Manufacturer11/30/2021
Initial Report FDA Received Date11/04/2021
Supplement Report FDA Received Date12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown